| Model Number |
RBY2C2060-B |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a ruby coil and a non-penumbra microcatheter.During the procedure, while advancing the ruby coil into the aneurysm, the microcatheter backed out of the aneurysm.Therefore, the ruby coil was retrieved and the microcatheter was re-advanced.While re-introducing the ruby coil through the microcatheter, the ruby coil would not advance; therefore, the ruby coil was removed.The procedure was completed using another ruby coil.There was no report of an adverse effect to the patient.